# SDR SWIA2024052000014

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 45,476 hours, 40,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Dented
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90491-REO 601R-52-11-3014 MXCODEID74202-PR - MAIN CABIN DOOR HIT THE RAMP.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-52-11-3014. FINAL REPAIR DUE WITHIN 100FH REF REO 601R-52-11-3014., PART NUMBER:   - , SERIAL NUMBER: 7856, POSITION: PERFORMED PERMENANT REPAIR TO PAX DOOR IAW REO 601R-52-11-3015 REV -- DATED 2024-05-17. SEE WORK PERFORMED ON CP 28250175 IAW PRELIMINARY REO 601R-51-11-3015 REV P1 DATED 2024-05-16. NO CHANGES MADE TO PROCEDURE BETWEEN P1 AND FINAL DISPOSITION. COMPLIED WITH ELECTONIC FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY.
